Within the last few months I've noticed that when I ejaculate, some of my semen is dried up, almost geletin-like, within the rest of it (which is normal). It's not hard or in any particular shape...but I'd say the dried parts are never bigger than a pea.
I started taking Propecia in late January, and I'm thinking this might be the cause. It's really annoying and I would think quite unattractive for women to see. Is there anything you can think of that might change this? Thank you for any help.
I am not aware of Propecia causing any changes in the character of the semen.
If there is continuing concern, you may want to consider a semen analysis to evaluate to following characteristics:
* Measurement of semen volume and pH
* Microscopy for debris and agglutination
* Assessment of sperm concentration, motility, and morphology
* Sperm leukocyte count
* Search for immature germ cells.
Any infection or anatomical abnormality would influence the agglutination or clumping of the semen. The analysis would be the first step to determine if this was the case.
A urology referral should be considered.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.